# SDR AALA971879

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 770-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELTA BEAM LOWER WEB CORRODED AT STA 770 TO STA 760.  REPLACED WEB STA 740 TO STA 770.  TST:  55,509 HOURS.  CYCLES, 33,962.  (X)
